PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of postmedjPostgraduate Medical JournalCurrent TOCInstructions for authors
 
Postgrad Med J. Nov 1993; 69(817): 874–875.
PMCID: PMC2399908
Cerebral infarction in association with Ecstasy abuse.
S. Manchanda and M. J. Connolly
Department of Medicine, Manchester Royal Infirmary, UK.
Abstract
A previously fit 35 year old man presented with a right hemiparesis and dysphasia 36 hours after abuse of Ecstasy (3,4-methylenedioxymethamphetamine). Computerized axial tomography scan demonstrated an extensive acute left cerebral infarction and carotid digital subtraction angiogram, 2 days after admission, revealed left middle cerebral artery occlusion. There were no other known risk factors and all other investigations were negative. The patient made a partial recovery. We propose an association between Ecstasy abuse and cerebral infarction.
Full text
Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (252K), or click on a page image below to browse page by page.
 
 
Articles from Postgraduate Medical Journal are provided here courtesy of
BMJ Group